# SDR SWAA2013031513693

- Difficulty date: March 15, 2013
- Submitted: March 15, 2013
- Operation: Air carrier
- Aircraft: N645SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 28330
- Aircraft time: 51,664 hours, 41,469 cycles
- System (JASC): 2612 · Fire Detection
- Part: Fire Detector
- Part number: 100064901
- Condition: Faulty
- Location: Cargo Bay
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

AIR TURNBACK / DECLARED EMERGENCY.  FWD CARGO COMPARTMENT FIRE WARN ALARM SOUNDED.  C/W WITH FWD CARGO COMPT INSPECTION.  NO DEFECT FOUND.  REMOVED AND REPLACED FIRE WARN NR 1, 2, 3 & 4 DETECTORS PER MM.
